# SDR SWAA2022012701236

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Elongated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF WING T/E PANEL ATTACH POINT TO GUIDE ARM HAS ELONGATED MOUNT BOLT HOLES; R/H WING APPROX. RSS 284; AFT OF R/H ENG PYLON SAIL FIN / REPAIRED TOP OF WING T/E PANEL ATTACH POINT TO GUIDE ARM ELONGATED MOUNT BOLT HOLES. RIGHT WING RSS289; AFT OF R/H ENG PYLON SAILFIN IAW SRM57-51-02-2R-1 REPAIR 1. AND SRM57-51-02-2R-4 REPAIR 4 AND EA: 1-A57-3523 REV-.
